MathSciNet Relay Station
MathSciNet bibliographic data
MR1500805 20C30 (20G15)
Dickson, Leonard Eugene Representations of the general symmetric group as linear groups in finite and infinite fields. Trans. Amer. Math. Soc. 9 (1908), no. 2, 121–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement